Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 66, NWS Lake Charles, LA

July 3, 2018Beauregard Parish, Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 3, 2018, 2:45 PM CDT for Beauregard Parish, Vernon Parish, Louisiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 2:45 PM CDT (19:45 UTC)
Expired
Jul 3, 2018, 3:15 PM CDT
In force
30 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beauregard Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 35 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 2:45 PM CDTTSTM WND DMG2 Sse Leesville, LASHERIFFS DEPARTMENT REPOTED A TREE DOWN ON JEANE CHAPEL RD. IN LEESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted.

450 
WUUS54 KLCH 031945
SVRLCH
LAC011-115-032015-
/O.NEW.KLCH.SV.W.0066.180703T1945Z-180703T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
245 PM CDT TUE JUL 3 2018

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  North central Beauregard Parish in southwestern Louisiana...
  Southwestern Vernon Parish in west central Louisiana...

* Until 315 PM CDT.

* At 245 PM CDT, severe thunderstorms were located along a line
  extending from Leesville to near Fort Polk to Cravens, moving
  southwest at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Leesville, Rosepine, Fort Polk, De Ridder, Deridder, New Llano,
  Cravens, Evans and Pickering.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3099 9355 3070 9330 3097 9300 3111 9307
      3120 9325
TIME...MOT...LOC 1945Z 034DEG 18KT 3112 9326 3103 9317 3096 9307 

HAIL...<.75IN
WIND...60MPH
 
$$

Warthen
1 follow-up statement
707 
WWUS54 KLCH 032003
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
303 PM CDT TUE JUL 3 2018

LAC011-115-032015-
/O.CON.KLCH.SV.W.0066.000000T0000Z-180703T2015Z/
Beauregard LA-Vernon LA-
303 PM CDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTH CENTRAL BEAUREGARD AND SOUTHWESTERN VERNON PARISHES...

At 303 PM CDT, severe thunderstorms were located along a line
extending from near New Llano to near Rosepine to 7 miles southwest
of Cravens, moving southwest at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leesville, Rosepine, Fort Polk, De Ridder, Deridder, New Llano, Evans
and Pickering.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3070 9330 3099 9355 3117 9329 3095 9302
TIME...MOT...LOC 2003Z 034DEG 18KT 3105 9331 3096 9322 3089 9312 

HAIL...<.75IN
WIND...60MPH
 
$$

Warthen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:40 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 3, 12:40 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1240 PM CDT Tue Jul 3 2018

.DISCUSSION...
18Z Taf issuance.

&&

.AVIATION...
Upper level disturbance with weak sfc trough moving westward
across Southern Louisiana this afternoon. Area of TSRA increasing
in coverage over Central Louisiana, and prevailing across Lower
Acadiana mainly affecting LFT/ARA this afternoon. Had wind gusts
to 34 kts at ARA the past hour, thus increased the wind wording
to VRB25G35KT in the TSRA tempo group this afternoon for both
LFT/ARA. As the system moves west, the SHRA/TSRA will gradually
increase over Southwest Louisiana and Southeast Texas later this
afternoon, affecting LCH/BPT, keeping the later tempo groups for
the timing of the strongest TSRA. Later this evening into the
overnight hours, will have to see where the focus of TSRA remains
offshore or along the coast, but otherwise, expecting intermittent
-SHRA to continue.

DML

&&

.PREV DISCUSSION... /issued 955 AM CDT Tue Jul 3 2018/

UPDATE...Rain chances will continue to increase through today and
the previous forecast reflects this. No changes are needed at the
current time.

Spotty showers and a few storms are already ongoing, however the
bulk of the activity is along the coast and over the coastal
waters. The main area of higher moisture remains over SE LA for
the time being, but will move into our region this afternoon/tonight.

PREV DISCUSSION... /issued 643 AM CDT Tue Jul 3 2018/

DISCUSSION...
03/12Z TAF Issuance.

AVIATION...
A band of convection, mostly showers, extends from near AEX to
just west of LFT/ARA and is moving southwest. VFR conditions are
noted acrs the area with an ocnl BKN MVFR cig at BPT early this
morning. Expect convection will continue to increase in coverage
this morning over AEX/LFT/ARA and spread west to LCH by midday
and BPT by mid-aftn. VFR conditions should prevail for the most
part, but ocnl MVFR cigs/IFR vsbys can be expected in heavier
SHRA along with gusty winds. The mid/upper trough responsible for
the activity will move west through tonight, with showers expected
to taper off over the eastern terminals between 01-03Z, while
off-and-on showers will likely persist at BPT through the
overnight period. Light and generally vrbl winds can be expected.

24

PREV DISCUSSION... /issued 441 AM CDT Tue Jul 3 2018/

SYNOPSIS...
A mid/upper level circulation and associated broad surface trough
is located this early morning over southeast Louisiana and
southern Mississippi extending into the adjacent northern Gulf of
Mexico waters. Elevated, tropical-like moisture is associated with
this system as latest LAPS analysis and GOES data shows
Precipitable Water (PWAT) values over 2 inches east of the Sabine
River and PWAT values around 2.25 inches across south central
Louisiana. Convection that emanated away from this system during
the evening hours reached just east of Lake Charles before
diminishing after midnight. Recently, shower activity has begun to
redevelop across eastern portions of the forecast area where the
best moisture values reside, along with an axis of surface
moisture convergence and 85H theta-e ridging.

Rua

DISCUSSION...
The upper level disturbance and surface trough will continue to
move west today reaching past the Atchafalaya Basin and south
central Louisiana by sunset, then across southwest Louisiana
during the night reaching southeast Texas by Wednesday morning.

The high moisture content, tropical-like air will also spread to
the west with the system. Expect PWAT values to be over 2 inches
for the entire forecast area, which is the 90th percentile for
this time of year, with Mean RH values over 75 percent. These
values will increase to over 2.25 inches for PWAT, which is twice
the standard deviation, and Mean RH values over 90 percent, close
to the center of the circulation, and to the east when deeper
southeast flow develops. What this means is that numerous showers
and thunderstorms will develop during the day with daytime
heating, with activity lingering into the evening hours, then a
regeneration of activity close to the low center overnight and
early Wednesday morning.

There are signatures of potential heavy rainfall. Obviously the
aforementioned very elevated PWAT values and relative humidity in
the convective layer, along with low lifting condensation levels
and relatively high freezing levels, that will make for large warm
cloud layer depths of over 12k feet, helping convection to be
efficient precipitation producers. Also, weak vertical wind
profiles should make for slow storm motions, and the possibility
of some training along outflow boundaries or quick precipitation
bursts with cell mergers. Rainfall rates with the stronger
convection will be around 2 inches per hour as progged by some of
the hi-res guidance.

There are still some differences in the fine details where the
heaviest rain bands may form, with some keeping the higher QFP
offshore. Still like the numbers of an average for today into
Wednesday of 2 to 3 inches mainly south of the Highway 190
corridor and 1 to 2 inches elsewhere. Isolated higher amounts
(roughly double that as a rule of thumb) of 4 to 6 inches or more
may occur where any training takes place or rain burst mergers
take place. With overall antecedent conditions on the dry side,
the main concern will be the possibility of street flooding in low
lying poor drainage areas. The Weather Prediction Center will have
the forecast area outlined in a Marginal Risk (5-10 percent) of
excessive rainfall that could lead to flash flooding for today
into tonight, with the Marginal Risk lingering into southeast
Texas for Wednesday, mainly early in the day.

The best time and area for the heavy rainfall potential will be
this morning into afternoon for east central and south central
Louisiana, than this afternoon into tonight for southwest
Louisiana, and then tonight into Wednesday morning for southeast
Texas. Areas over southeast Texas will have to be watched closely
as sometimes these type of systems get an extra nocturnal kick
near the center during the overnight and early morning hours, and
some guidance is suggesting an overlapping of surface convergence
max and 85H theta-e ridging over that area between 04/09z to
04/18z.

Other hazards to be concerned with during the holiday, possible
occasional to frequent cloud to ground lightning with the stronger
convection, and with weak vertical wind profiles, and expected
high CAPE and high PWAT, some tropical funnel clouds may form
during the development stage of the shower activity.

For some good news, the convection and cloud cover on Independence
Day will keep temperatures and heat index in check.

With the expected early development of convection on Independence
Day, there is more consensus building that a majority of the
showers and storms will diminish by sunset allowing for the
typical Fourth of July celebrations to go forward.

Another upper level wave will move across the forecast area late
Thursday into Friday keeping rain chances at likely levels.

Above climo pops will continue through the weekend as elevated
moisture values linger along with a weakness/shear axis aloft.

Rua

MARINE...
Overall, winds and seas will be relatively low. However, an upper
level disturbance and associated surface trough will move across
the northwest Gulf of Mexico and adjacent coastal waters through
Wednesday. This system will bring numerous showers and
thunderstorms. Therefore, winds and seas will be locally higher
near the storms. Also, occasional cloud to water lightning, heavy
rainfall greatly reducing visibilities will occur with the storms.
Finally, with weak vertical wind profiles aloft, would not be
surprised to see a few tropical funnel clouds or brief water
spouts form during the developing stage of the shower activity.

Another upper level disturbance and elevated moisture values will
keep high chances for showers and storms into the weekend.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  88  71  90 /  50  60  20  70
LCH  73  85  73  89 /  70  70  20  60
LFT  74  87  74  89 /  50  70  20  70
BPT  74  84  75  88 /  70  80  20  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

AVIATION...04
Hazardous weather outlook, Jul 3, 4:59 AM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
459 AM CDT Tue Jul 3 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
459 AM CDT Tue Jul 3 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

An inverted surface trough, along with an upper level disturbance
and an increase in tropical moisture, will be moving the forecast
area. Numerous showers and thunderstorms will be the result. Some
of the stronger convection will produce locally heavy rainfall
with rates between 1 to 2 inches per hour. Overall total rainfall
amounts will average between 2 to 3 inches over south central and
southwest Louisiana, as well as southeast Texas, with 1 to 2
inches elsewhere. However, locally higher amounts of 4 to 6 inches will
occur, especially if any convection starts to train along outflow
boundaries or rain bursts from storm mergers. This may lead to
flooding or streets and other low lying poor drainage areas. A
marginal risk (5 to 10 percent) for excessive rainfall has been
outlined for the area.

Other hazards include the possibility of occasional to frequent
cloud to ground lightning. Also, tropical funnel clouds may form
in the development stage of the convection along and south of the
I-10 corridor.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Elevated moisture values will hang around through the remainder
of the period with daily chances for showers and thunderstorms.
Locally heavy downpours and occasional cloud to ground lighting
will be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-041130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
459 AM CDT Tue Jul 3 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Numerous showers and storms will be likely. Heavy rainfall
greatly reducing visibilities, locally higher winds and seas,
along with occasional cloud to water lightning will be possible
near the storms. Also, tropical funnel clouds and waters spouts
may form in the development stage of storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chance for showers and thunderstorms will continue through the
remainder of the period. Winds and seas will be locally higher
near storms, along with occasional cloud to water lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rua

In the hours before

Special weather statement, Jul 3, 1:32 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
132 PM CDT TUE JUL 3 2018

LAZ029-032-033-043-031915-
Acadia LA-St. Landry LA-Avoyelles LA-Evangeline LA-
132 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 132 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bayou Chicot, or near Turkey Creek, moving southwest at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Eunice, Ville Platte, Mamou, Pine Prairie, Chataignier, Bayou Chicot,
Indian Lake, Savoy, Chicot State Park, Duralde, Whiteville, Reddell,
Grand Prairie and St. Landry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3092 9218 3085 9214 3066 9209 3039 9244
      3051 9256 3063 9259 3073 9259
TIME...MOT...LOC 1832Z 030DEG 17KT 3082 9232

Warthen
Special weather statement, Jul 3, 1:42 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
142 PM CDT TUE JUL 3 2018

LAZ027-028-031-032-031930-
Evangeline LA-Allen LA-Vernon LA-Rapides LA-
142 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elmer to near Glenmora to near Beaver.
Movement was southwest at 20 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Oakdale, Glenmora, Elizabeth, Turkey Creek, Hineston, Pitkin, Grant,
Fullerton, Elmer, Allen Parish Airport, Beaver, Cravens, Calcasieu,
Forest Hill, Mcnary and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3117 9255 3083 9235 3062 9280 3077 9296
      3080 9298 3088 9298 3088 9302 3108 9309
      3119 9268
TIME...MOT...LOC 1842Z 060DEG 17KT 3111 9271 3091 9262 3081 9251

Warthen
Special weather statement, Jul 3, 2:00 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
200 PM CDT TUE JUL 3 2018

LAZ033-043-044-031945-
Acadia LA-Lafayette LA-St. Landry LA-
200 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 159 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branch, or near Church Point, moving southwest at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Crowley, Eunice, Rayne, Church Point, Iota, Evangeline, Duson, Morse,
Mowata, Maxie, Mire, Savoy, Egan, Swords, Branch, Richard, Estherwood
and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3018 9257 3032 9263 3034 9262 3054 9230
      3054 9226 3056 9226 3057 9225 3025 9213
      3006 9245
TIME...MOT...LOC 1859Z 058DEG 18KT 3034 9227

Warthen
Special weather statement, Jul 3, 2:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
203 PM CDT TUE JUL 3 2018

LAZ027-031930-
Vernon LA-
203 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Slagle, moving south at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Slagle, Fort Polk, Lacamp, Hutton and Simpson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3125 9292 3114 9286 3102 9307 3118 9324
      3137 9310 3137 9309
TIME...MOT...LOC 1903Z 007DEG 21KT 3119 9304

Warthen
Special weather statement, Jul 3, 2:18 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
218 PM CDT TUE JUL 3 2018

LAZ031>033-042-043-031945-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA-
218 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 218 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eunice, moving southwest at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Eunice, Ville Platte, Mamou, Basile, Oberlin, Elton, Pine Prairie,
Chataignier, Bayou Chicot, Prairie Ronde, Savoy, Duralde, Reddell and
Bond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3083 9235 3058 9216 3032 9262 3063 9278
TIME...MOT...LOC 1918Z 051DEG 23KT 3056 9240

Warthen
Special weather statement, Jul 3, 2:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
231 PM CDT TUE JUL 3 2018

LAZ027-030-031-032015-
Allen LA-Beauregard LA-Vernon LA-
231 PM CDT TUE JUL 3 2018

...SPECIAL WEATHER STATEMENT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pitkin, moving southwest at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Oakdale, Oberlin, Elizabeth, Dry Creek, Pitkin, Sugartown, Mittie,
Grant, Deridder, Harmony, Fullerton, Allen Parish Airport, Cravens
and Bundick Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3096 9282 3089 9282 3089 9276 3071 9260
      3070 9260 3052 9296 3084 9327 3107 9292
TIME...MOT...LOC 1931Z 045DEG 16KT 3092 9294

Warthen

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:33 PM CDTSpecial Weather StatementLCHAssumption42 min
Jul 2, 9:29 PM CDTSpecial Weather StatementLCHLafayette31 min
Jul 2, 10:04 PM CDTSpecial Weather StatementLCHAcadia26 min
Jul 2, 10:10 PM CDTSpecial Weather StatementLCHVermilion20 min
Jul 2, 10:32 PM CDTSpecial Weather StatementLCHAcadia43 min
Jul 2, 11:14 PM CDTSpecial Weather StatementLCHAllen, Jefferson Davis46 min
Jul 2, 11:45 PM CDTSpecial Weather StatementLCHVermilion45 min
Jul 3, 12:56 PM CDTSpecial Weather StatementLCHRapides49 min
Jul 3, 1:08 PM CDTSpecial Weather StatementLCHAcadia52 min
Jul 3, 1:14 PM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary2 hr
Jul 3, 1:30 PM CDTAreal Flood AdvisoryLCHSaint Landry2 hr
Jul 3, 1:32 PM CDTSpecial Weather StatementLCHEvangeline43 min
Jul 3, 1:42 PM CDTSpecial Weather StatementLCHAllen48 min
Jul 3, 2:00 PM CDTSpecial Weather StatementLCHAcadia45 min
Jul 3, 2:03 PM CDTSpecial Weather StatementLCHVernon27 min
Jul 3, 2:08 PM CDTSevere Thunderstorm WarningLCHVernon37 min
Jul 3, 2:18 PM CDTSpecial Weather StatementLCHEvangeline27 min
Jul 3, 2:31 PM CDTSpecial Weather StatementLCHAllen44 min
Jul 3, 3:14 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon46 min
Jul 3, 3:56 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu31 min
Jul 3, 5:06 PM CDTTornado WarningLCHCameron9 min
Jul 3, 5:14 PM CDTTornado WarningLCHCameron16 min
Jul 3, 5:18 PM CDTSpecial Marine WarningLCH42 min
Jul 3, 5:52 PM CDTSpecial Marine WarningLCH38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.